# SDR DHL2007873504

- Difficulty date: December 28, 2007
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 600
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM MISDRILLED HOLES AT STA 600.000 RBL 32.250 AND RBL 38" (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 51-2-1 FIG 1 SHEET 9-12 TR NR 51-30 DATED JAN 26-04.  REMOVED FASTENERS IAW SRM 51-1-20D, CUT OUT DAMAGED SECTION, FABRICATED REPAIR ANGLE, FILLER IAW SRM 51-2-1 FIG 1 SHEET 9-12 TR NR 51-130 SRM 53-7-3 FIG 9 ITEM "C".  CLEANED TREATED PRIMED AREA, REPAIR PART IAW SRM 51-1-8B.  INSTALLED REPAIR PART IAW SRM 51-2-1 FIG 1 SHEET 9-12 TR NR 51-130 SRM 51-1-11 SRM 51-1-21 SRM 51-1-20D SRM 51-3-1.
